Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe gastric problems, stomach pain. History of jaundice infection. Treatment?

Hi,i am 18 yrs old,actually,i had jaundice in december of last year, and after recovering from it,severe gas pain started i consulted a doctor and he gave some helped me alot.but after the summer of this year,i am having terrible gas pain at night..jst don t know what to do...i hav nt been eating any non veg items this winter but still having this pain.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
I read carefully all your concerns and I am sorry for your situation.
with regards to your stomach pain and gas it may be related with two problems
- gastric problems like gastritis, ulcer or GERD
- gallbladder and pancreatic problem
So at this situation i would suggest to start treatment with anti acids omeprazole and simethicone.
Please you should run other exams like
- abdominal ultrasound
- upper endoscopy
- consult your gastrointestinal specialist

Wishing you health
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor